| Model Number |
478055-04 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the instrument for evaluation.Therefore, the root cause of the customer reported failure mode has not been determined.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.
Event or Problem Description
It was reported that during a da vinci-assisted myomectomy surgical procedure, the tip part of the cadiere forceps instrument was reportedly broken.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the instrument was inspected prior to use, and no damage was found.The customer indicated that the instrument tip was detached during use, but there was no fragment fell inside of the patient.No known impact or patient consequence was reported.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The cadiere forceps instrument was analyzed and found to have a broken grip at the grip base.A piece approximately 0.961" x 0.178" was found to be broken off.The broken piece was returned.Components adjacent to this broken grip do not show damage.
Event or Problem Description
Refer to h10/h11 for follow-up information.